Acta Mathematica

Erratum to: The geometry and structure of isotropy irreducible homogeneous spaces

Joseph A. Wolf

Full-text: Open access

Note

The online version of the original article is available at http://dx.doi.org/10.1007/BF02394607.

Article information

Source
Acta Math., Volume 152 (1984), 141-142.

Dates
Received: 18 May 1983
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890295

Digital Object Identifier
doi:10.1007/BF02392195

Rights
1984 © Almqvist & Wiksell

Citation

Wolf, Joseph A. Erratum to: The geometry and structure of isotropy irreducible homogeneous spaces. Acta Math. 152 (1984), 141--142. doi:10.1007/BF02392195. https://projecteuclid.org/euclid.acta/1485890295


Export citation